# SDR RAAAE895007

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S102
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 1000553
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT FAILED SERVICE CHECK.  CHANGED BATTERIES DUE TO LOW CHARGE.  (X)
